# SDR DXTA200810123303

- Difficulty date: October 12, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 7,750 hours, 6,403 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKES LT PEDAL MOVES ABOUT 1 INCH THEN GRABS, RT PEDAL MOVES .5 INCH THEN GRABS. ABLE TO MAINTAIN DIRECTIONAL CONTROL, PILOTS BRAKES OK.  BLED THE ANTI SKID BRAKE SYSTEM IAW MM 32-42-00.  LEAK AND OPS CHECK NORMAL.  SQK BLED THE ANTI SKID BRAKE SYS LEAK AND OPS CHECK NORMAL IAW MM 32-42-00.
